# SDR CALA2022022200477

- Difficulty date: February 21, 2022
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N74856
- Make and model: Boeing 757324
- Aircraft serial: 32815
- Aircraft time: 53,365 hours, 17,352 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Part number: 141N51111
- Condition: Corroded
- Location: Sta350bl4
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF AMES ILN NRC 142584-0200-0208. C/W ERCA 5300-02802 AND REA 47494REA03 BLENDED DAMAGE AREA AT STA 350 BL4. REMOVED .020 ORIG .140 REMAINING .120 FOUND TO BE OUT OF LIMITS IAW SRM 53-00-51 - 1A-1. REPAIRED AREA IAW SRM 53-00-51-2R-10.V929460. REGS SFR
